# SDR MASA2019091212039

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 36,334 hours, 29,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS INOP. RECHARGED BATTERIES.
